I had my Implanon put in on the 5th of Oct. I started another period on the 18th of Oct and have had it since. It is light and is either red blood or brown blood. One day it was very watery and just flowed for a few minutes while I went to the bathroom. It stops and goes through out the day and i can go for hours with out wearing a tampon. Should I be concerned that i have had spotting or a period for this long. I don't have enough money to keep going to the doctor and paying my $35 copay unless it is important to go. I have read that Implanon can cause irregular bleeding but does not have examples of what the irregular bleedings can consist of. I got the implant so my boyfriend and i would not have to worry about me getting pregnant while having sex bc we do not use condoms. Please help me!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.